# SDR 95FDEA01526

- Difficulty date: October 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N484FE
- Make and model: Boeing 727227
- Aircraft serial: 21466
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TOP OF BEAM, BS 360 LBL 8 WL 208.  REMOVED CORRODED SECTION OF FLOORBEAM LBL 6 TO 9 BS 360.  FABRICATED REPAIR PARTS, ALODINED, PRIMED, PAINTED AND INSTALLED PARTS PER FEDEX SRM 53-10-8 FIG 5.
